# SDR AALA961670

- Difficulty date: November 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N863AA
- Make and model: Boeing 727223
- Aircraft serial: 21090
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Duct
- Part number: 65222723
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MIA - FLT 706 - AFTER TAKEOFF STX, NR 2 ENGINE FIRE WARNING CIRCUIT BREAKER POPPED.  RESET CIRCUIT BREAKER AND IT POPPED AGAIN.  AIRCRAFT PROCEEDED TO MIA AND LANDED WITHOUT INCIDENT.  REPLACED NR 2 ENGINE 6TH STAGE ANTI-ICE DUCT AND ACCOMPLISHED REPAIRS TO NR 2 ENGINE FIRE DETECTION WIRING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
